# SDR 2008UALA00208

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 807 STRINGER CLIP 22L IS DAMAGED.  REPAIRED AND INSTALLED STRINGER CLIP. REFERENCE SRM 53-00-03 & SRM 51-40-02 PG 1-7.
